# SDR AALA202212283709

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 24,099 hours, 10,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL FAILS DURING CIDS TEST. MAINTENANCE REPLACED THE BATTERY FOR  EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
